A new shuffle convolution for multiple zeta values

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Recently, interest in shuffle algebra has been renewed due to their connections with multiple zeta values. In this paper, we prove a new shuffle convolution that implies a reduction formula for the multiple zeta value z({5,1} n ).

Original languageEnglish (US)
Pages (from-to)55-69
Number of pages15
JournalJournal of Algebraic Combinatorics
Volume21
Issue number1
DOIs
StatePublished - Jan 1 2005

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A new shuffle convolution for multiple zeta values'. Together they form a unique fingerprint.

  • Cite this